| Model Number |
DS560TS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Dry Mouth (4485)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the device is not using water with the light flashing.The patient alleges they are waking up dry.There is no allegation of serious or permanent harm or injury.Medical intervention was not specified.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
Additional Manufacturer Narrative
The manufacturer previously reported information in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the device is not using water with the light flashing.The patient alleges they are waking up dry.There is no allegation of serious or permanent harm or injury.Medical intervention was not specified.The previous report did not have the correct suspected medical device information and the correct 510k number.This report is being filed to correct this information.